# SDR 07FDEA00992

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53974276206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SILL BEAM C59-63A, RT REPAIR WAS PERFORMED BY CUT OUT AT C60 AND C63 IAW SRM 53-17-18 AND REWORK AT SILL BEAM EDGE IAW EA 6-5317-106399 AND RAS/DAHAM/4021663/2006 ISS. A
